I started taking Ortho-Novum 1/35 almost 5 weeks ago to get rid of my periods (even though I have had tubiligation) because I've had very painful periods and suspect endometriosis. My plan was to take them through the placebo weeks (starting a new pack rather than taking the placebo weeks) less 3 or 4 weeks per year. I started late on a Wed. rather than a Sun. after my period taking the pills. I'm on the 2nd Thurs. of the 2nd pack. I still got my period though. It came around Fri of the 2nd week instead of on the Sunday (that would have started the placebo week had I taken the placebos or no pills that week rather than starting a new pack). I still have it now the Thurs. following that Fri. and it keeps getting worse and tonight instead of just blood, I am having the heaviest clots I've ever had, very, very thick and wide and flat at places with a lot of clearish-white mixed into the solid pieces. Part of it is normal bright red. 4 red clumps the size of b. control pills, but more spherical were kind of in a row. It just looked very weird and disturbing, not like any clots I've ever gotten before and I am 36. Any ideas on what could be wrong if anything?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.